Volume 12, Issue 1
C1,α Regularity of Viscosity Solutions of Fully Nonlinear Parabolic PDE Under Natural Structure Conditions

Ge Han

J. Part. Diff. Eq., 12 (1999), pp. 1-10.

Published online: 1999-12

Preview Full PDF 453 3554
Export citation
  • Abstract
In this paper, we concern the fully nonlinear parabolic equations u_t + F(x, t , u, Du, D² u) = 0. Under the natural structure conditions as that in [1], we obtain the C^{1,\alpha} estimates of the viscosity solutions.
  • Keywords

Fully nonlinear parabolic equations C^{1 \alpha} regularity viscosity solulions

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-12-1, author = {}, title = {C1,α Regularity of Viscosity Solutions of Fully Nonlinear Parabolic PDE Under Natural Structure Conditions}, journal = {Journal of Partial Differential Equations}, year = {1999}, volume = {12}, number = {1}, pages = {1--10}, abstract = { In this paper, we concern the fully nonlinear parabolic equations u_t + F(x, t , u, Du, D² u) = 0. Under the natural structure conditions as that in [1], we obtain the C^{1,\alpha} estimates of the viscosity solutions.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5520.html} }
TY - JOUR T1 - C1,α Regularity of Viscosity Solutions of Fully Nonlinear Parabolic PDE Under Natural Structure Conditions JO - Journal of Partial Differential Equations VL - 1 SP - 1 EP - 10 PY - 1999 DA - 1999/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5520.html KW - Fully nonlinear parabolic equations KW - C^{1 KW - \alpha} regularity KW - viscosity solulions AB - In this paper, we concern the fully nonlinear parabolic equations u_t + F(x, t , u, Du, D² u) = 0. Under the natural structure conditions as that in [1], we obtain the C^{1,\alpha} estimates of the viscosity solutions.
Ge Han . (2019). C1,α Regularity of Viscosity Solutions of Fully Nonlinear Parabolic PDE Under Natural Structure Conditions. Journal of Partial Differential Equations. 12 (1). 1-10. doi:
Copy to clipboard
The citation has been copied to your clipboard